# SDR RAIA970210

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 6122 · Propeller Governor
- Part: Prop Contl Unit
- Part number: 78249051
- Condition: Failed
- Location: Rt Engine
- Part time: 15,326 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7158 - RIGHT ENGINE TORQUE FLUCTUATED 5-6 PERCENT, WITH NH AND ITT FLUCTUATIONS.  MAINTENACNE REPLACED THE RIGHT PROPELLER CONTROL UNIT.  (M)
